# SDR DXTA2011012504433

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 098
- Aircraft time: 9,113 hours, 5,689 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: FGFB145M
- Part serial: 152RA
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLAP-SLAT RETRACTION AFTER TAKEOFF, THE YELLOW NIPS LIGHT REMAINED ON.  IWA THE CHECKLIST, RE-EXTENDED SLATS-FLAPS, EXTENDED NORMALLY AND NIPS LIGHT WENT OUT. RETRACTED FLAPS-SLATS AND NIPS LIGHT REMAINED ON. UPON INVESTIGATION, THE RT SLAT HAS A WRINKLE IN IT.  REMOVED DAMAGED RT WING SLAT AND INSTALLED REPAIRED RT WING SLAT. REF MM 57-503.  PERFORMED OPS TEST OF RT WING ANTI-ICING SYS AND CHECKED FOR LEAKS AT TELESCOPIC TUBE CONNECTION REF MM 30-101.  NO LEAKS NOTED.
